Peripheral neuropathies after BRAF and/or MEK inhibitor treatment: A pharmacovigilance study.
Аннотация
Reports suggested the potential occurrence of peripheral neuropathies (PN) in patients treated with BRAF (BRAFi) and/or MEK inhibitors (MEKi) for BRAF-activated tumours. We aimed to better characterize these PN. We queried the French pharmacovigilance database for all cases of PN attributed to BRAFi and/or MEKi. Fifteen patients were identified. Two main clinical PN phenotypes were seen. Six patients presented a length-dependent, axonal polyneuropathy: symptoms were mostly sensory and affecting the lower limbs; management and outcome were variable. Nine patients developed a demyelinating polyradiculoneuropathy: symptoms affected the four limbs and included hypoesthesia, weakness and ataxia; cranial nerves were involved in four cases; most patients received intravenous immunoglobulins or glucocorticoids, with variable outcome; one patient was rechallenged with a different BRAFi/MEKi combination with a rapid relapse in symptoms. In conclusion, patients under BRAFi/MEKi therapy may develop treatment-induced PN. Two main phenotypes can occur: a symmetric, axonal, length-dependent polyneuropathy and a demyelinating polyradiculoneuropathy.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.